# SDR IPXA11168896

- Difficulty date: August 16, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 8,902 hours, 5,332 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FWD CARGO FLOOR PANEL 132QG IS CRACKED AT LOWER SURFACE AND BROKEN AT EDGE.  FABRICATED FWD CARGO FLOOR PANEL 132QG IAW EO A300-5320-16407-E.
